# SDR EISA99152

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 774001
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR ILLUMINATES ON APPROACH, CHECKED CABIN NO SIGN OF SMOKE.  CLEARED MOISTURE OUT OF VACUUM TUBE AND TESTED SYSTEM IAW MM CHAPTER 26-17.  OPS CHECK GOD.  (M)
